# SDR QXEA200601477

- Difficulty date: June 5, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT CENTER SEAT TRACK NR 9 HAS CORROSION AT TWO SCREW HOLES AND ALONG THE RIVET LINE FROM STA X732 TO X773. MAINTENANCE REPAIRED IAW Q400 RD 8/4-53-884, Q400 SRM 51-42-05, AND SRM 51-42-45.
